Conditions at infinity for the inhomogeneous filtration equation
Annales de l'I.H.P. Analyse non linéaire, Volume 31 (2014) no. 2, p. 413-428

We investigate existence and uniqueness of solutions to the filtration equation with an inhomogeneous density in N (N3), approaching at infinity a given continuous datum of Dirichlet type.

@article{AIHPC_2014__31_2_413_0,
     author = {Grillo, Gabriele and Muratori, Matteo and Punzo, Fabio},
     title = {Conditions at infinity for the inhomogeneous filtration equation},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {31},
     number = {2},
     year = {2014},
     pages = {413-428},
     doi = {10.1016/j.anihpc.2013.04.002},
     zbl = {1302.35193},
     mrnumber = {3181677},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2014__31_2_413_0}
}
Grillo, Gabriele; Muratori, Matteo; Punzo, Fabio. Conditions at infinity for the inhomogeneous filtration equation. Annales de l'I.H.P. Analyse non linéaire, Volume 31 (2014) no. 2, pp. 413-428. doi : 10.1016/j.anihpc.2013.04.002. http://www.numdam.org/item/AIHPC_2014__31_2_413_0/

[1] D. Aronson, M.C. Crandall, L.A. Peletier, Stabilization of solutions of a degenerate nonlinear diffusion problem, Nonlinear Anal. TMA 6 (1982), 1001-1022 | MR 678053 | Zbl 0518.35050

[2] E. Di Benedetto, Continuity of weak solutions to a general porous medium equation, Indiana Univ. Math. J. 32 (1983), 83-118 | MR 684758

[3] E. Di Benedetto, A boundary modulus of continuity for a class of singular parabolic equations, J. Differential Equations 63 (1986), 418-447 | MR 848277

[4] J. Dolbeault, I. Gentil, A. Guillin, F.-Y. Wang, L q -functional inequalities and weighted porous media equations, Potential Anal. 28 (2008), 35-59 | MR 2366398 | Zbl 1148.26018

[5] J. Dolbeault, B. Nazaret, G. Savaré, On the Bakry–Emery criterion for linear diffusions and weighted porous media equations, Commun. Math. Sci. 6 (2008), 477-494 | MR 2435196 | Zbl 1149.35330

[6] D. Eidus, The Cauchy problem for the nonlinear filtration equation in an inhomogeneous medium, J. Differential Equations 84 (1990), 309-318 | MR 1047572 | Zbl 0707.35074

[7] D. Eidus, S. Kamin, The filtration equation in a class of functions decreasing at infinity, Proc. Amer. Math. Soc. 120 (1994), 825-830 | MR 1169025 | Zbl 0791.35065

[8] G. Grillo, M. Muratori, Sharp short and long time L bounds for solutions to porous media equations with Neumann boundary conditions, J. Differential Equations 254 (2013), 2261-2288 | MR 3007111 | Zbl 1270.35146

[9] G. Grillo, M. Muratori, M.M. Porzio, Porous media equations with two weights: existence, uniqueness, smoothing and decay properties of energy solutions via Poincaré inequalities, Discrete Contin. Dyn. Syst. Ser. A 33 (2013), 3599-3640 | MR 3021373 | Zbl 1277.35217

[10] M. Guedda, D. Hilhorst, M.A. Peletier, Disappearing interfaces in nonlinear diffusion, Adv. Math. Sci. Appl. 7 (1997), 695-710 | MR 1476273 | Zbl 0891.35071

[11] S. Kamin, G. Reyes, J.L. Vázquez, Long time behavior for the inhomogeneous PME in a medium with rapidly decaying density, Discrete Contin. Dyn. Syst. 26 (2010), 521-549 | MR 2556497 | Zbl 1196.35052

[12] S. Kamin, M.A. Pozio, A. Tesei, Admissible conditions for parabolic equations degenerating at infinity, St. Petersburg Math. J. 19 (2008), 239-251 | MR 2333899 | Zbl 1152.35413

[13] S. Kamin, P. Rosenau, Propagation of thermal waves in an inhomogeneous medium, Comm. Pure Appl. Math. 34 (1981), 831-852 | MR 634287 | Zbl 0458.35042

[14] S. Kamin, P. Rosenau, Non-linear diffusion in a finite mass medium, Comm. Pure Appl. Math. 35 (1982), 113-127 | MR 637497 | Zbl 0469.35060

[15] O.A. Ladyzhenskaya, V.A. Solonnikov, N.A. Uraltseva, Linear and Quasilinear Equations of Parabolic Type, Nauka, Mocow (1967), Transl. Math. Monogr. vol. 23, AMS, Providence (1968) | MR 241822 | Zbl 0164.12302

[16] F. Punzo, On the Cauchy problem for nonlinear parabolic equations with variable density, J. Evol. Equ. 9 (2009), 429-447 | MR 2529731 | Zbl 1239.35078

[17] F. Punzo, Uniqueness and nonuniqueness of bounded solutions to singular nonlinear parabolic equations, Nonlinear Anal. TMA 70 (2009), 3020-3029 | MR 2509388 | Zbl 1170.35463

[18] F. Punzo, On support of solutions to singular nonlinear parabolic equations in bounded domains, Interfaces Free Bound. 13 (2011), 397-410 | MR 2846017 | Zbl 1230.35008

[19] F. Punzo, Uniqueness and support properties of solutions to singular quasilinear parabolic equations on surfaces of revolution, Ann. Mat. Pura Appl. 191 (2012), 311-338 | MR 2909801 | Zbl 1298.35111

[20] F. Punzo, Uniqueness and nonuniqueness of solutions to quasilinear parabolic equations with a singular coefficient on weighted Riemannian manifolds, Asymptot. Anal. 79 (2012), 273-301 | MR 3025894 | Zbl 1252.35010

[21] G. Reyes, J.L. Vazquez, The Cauchy problem for the inhomogeneous porous medium equation, Netw. Heterog. Media 2 (2006), 337-351 | MR 2223075 | Zbl 1124.35035

[22] G. Reyes, J.L. Vázquez, The inhomogeneous PME in several space dimensions. Existence and uniqueness of finite energy solutions, Commun. Pure Appl. Anal. 7 (2008), 1275-1294 | MR 2425009

[23] G. Reyes, J.L. Vázquez, Long time behavior for the inhomogeneous PME in a medium with slowly decaying density, Commun. Pure Appl. Anal. 8 (2009), 493-508 | MR 2461559 | Zbl 1169.35313

[24] J.L. Vázquez, The Porous Medium Equation. Mathematical Theory, The Clarendon Press, Oxford University Press, Oxford (2007) | MR 2286292